Alabama, 2011Hail and Damaging Winds in Alabama, June 7, 2011
June 7, 2011 · NWS MOB · 10 events in 3 counties and zones
Afternoon thunderstorms produced high winds and large hail across portions of southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $46,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon thunderstorms produced high winds and large hail across portions of southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 7, 2:44 PM CST, 30 minutes earlier.
Area forecast discussion, Jun 7, 2:44 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE JUN 7 2011
.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...UPPER AIR MAPS AXIS
OF UPPER LVL RIDGE POSITIONED OVR THE MID S WITH A HIGH LYR SHEAR
ZONE/TROF DRAPED OVR THE SRN REACHES OF THE GULF STRETCHING NE UP
ACRS FL. AT THE SFC...A WEAK TROF OF LOW PRES TRAVERSES WWD OVR THE
MS SOUND. ON THE E SIDE OF THE SFC TROF...SCT TSTMS HAVE FORMED AS
THE ENVIRONMENT HAS DESTABILIZED. SOME OF THE STMS HAVE BEEN STG.
SPORADIC RPTS OF SVR WX WITH WIND DMG ALSO. A DIURNAL DECR IN AREAL COVG
IS FCST THRU THE NIGHT WITH THE LOSS OF INSTABILITY BUT WILL CARRY
ISO TSTMS FOR ANY LINGERING ACTIVITY THAT SPILLS OVR INTO THE FIRST
PD FM THE AFTN. NIGHTTIME LOWS UPPER 60S INTERIOR TO MID 70S CLOSER
TO THE COAST.
A PERSISTENCE APPROACH IN SENSIBLE WX XPCTD ON WED WITH ISO/SCT COVGS
FORMING DURING TIME OF MAXIMUM HEATING AND DESTABILIZATION. /10
.LONG TERM [THURSDAY THROUGH TUESDAY]...A SLIGHT CHC OF MAINLY AFTN
TSTMS ON THU NEAR THE SEABREEZE. HEADING INTO THE CLOSE OF THE WEEK
ON THRU THE WEEKEND...WILL FOLLOW THE 07.12 ECMWF ON THE MASS FIELDS WHICH
LIFTS GULF UPPER TROF NE ACRS FL. THIS WOULD PLACE FCST AREA ON THE
DRIER W SIDE OF THE HIGH LVL CIRCULATION. WILL NOT MENTION POPS ON
FRI/SAT BUT WOULD NOT BE SURPRISED TO SEE VERY ISO AFTN STORMS (POP ~10%).
ALSO XPCT TO SEE SOME EARLY AM SHWRS/TSTMS JUST OFFSHORE. SUN/MON
SHOULD BE MORE OF A TYPICAL SUMMER PATTERN WITH POP BACK UP TO ~20%.
TEMPERATURES WILL REMAIN A LITTLE ABOVE NORMAL FOR THIS TIME OF YEAR
FOR AFTN HIGHS. 10/11
&&
.AVIATION (18Z ISSUANCE)...PREDOMINATE VFR CONDITIONS EXPECTED
THROUGH THE TAF PERIOD. A MOIST SOUTHEAST WIND ON THE BACKSIDE OF A
WEAK LOW MOVING INTO THE MS SOUND WILL HELP TO GENERATE SCATTERED
CONVECTION THIS AFTERNOON AND EARLY EVENING. ONCE CONVECTION WANES
OVERNIGHT...THE PRIMARY CONCERN WILL BE PATCHY STRATUS DEVELOPING
CLOSE TO THE COAST. DIURNAL CUMULUS WITH BASES AROUND 3-4 KFT
DEVELOP BY MID WEDNESDAY MORNING. 34/JFB
&&
.MARINE...A LIGHT AND GENERALLY ONSHORE FLOW CAN BE EXPECTED THROUGH
THE FORECAST PERIOD AS A WEAK SFC HIGH REMAINS NEARLY STATIONARY
OVER THE FAR WESTERN ATLANTIC. WITH WATER TEMPERATURES RISING INTO
THE LOW TO MID 80S...THE AFTERNOON SEABREEZE CIRCULATION WILL NOT BE
AS VIGOROUS... RESULTING IN LIGHTER AFTERNOON WINDS OVER THE BAYS
AND NEAR SHORE WATERS COMPARED TO WHAT HAS BEEN SEEN WITH THE
SEABREEZE SO FAR THIS YEAR. STILL...BAY CONDITIONS IN THE AFTERNOON
COULD STILL DEVELOP A MODERATE CHOP DURING THE AFTERNOON HOURS.
ISOLATED THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING THE DAY
WEDNESDAY...BUT CHANCES DECREASE THROUGH THE REMAINDER OF THE WEEK.
34/JFB
&&
.FIRE WEATHER...WEAK HIGH PRES IS FCST OVER THE SE THRU MID WEEK...RESULTING
LGT WINDS. GOOD DAYTIME DISPERSION EXPECTED WED/THU DUE TO DEEP MIXED
LYRS. A SMALL CHC OF STMS REMAIN IN THE FCST WITH SOME OF THESE
POSSIBLY STG TO BRIEFLY SVR LATER IN THE DAY. STG WIND GUSTS AND FQT
LIGHTNING ACTIVITY IS FCST IN THE STRONGER STMS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 71 91 69 91 / 20 30 05 20
PENSACOLA 75 91 74 91 / 20 30 05 20
DESTIN 76 89 76 88 / 20 20 05 10
EVERGREEN 68 94 67 94 / 20 20 05 20
WAYNESBORO 69 92 67 93 / 20 10 05 10
CAMDEN 68 94 67 95 / 20 10 05 05
CRESTVIEW 68 94 67 94 / 20 30 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 7, 4:45 AM CST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT TUE JUN 7 2011
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-081200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT TUE JUN 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. SOME
OF THE STORMS COULD BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS
OF 40 TO 50 MPH AND PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM
CANNOT BE RULED OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING
WIND GUSTS AND QUARTER SIZE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY THROUGH THE REMAINDER OF THE WEEK. SOME OF THE STORMS COULD
BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND
PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING WIND GUSTS AND
QUARTER SIZE HAIL.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS ARE ENCOURAGED
TO RELAY ANY REPORTS OF WIND DAMAGE OR LARGE HAIL.
OTHERWISE...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS
NOT EXPECTED THROUGH SUNDAY.
In the hours before
Special weather statement, Jun 7, 1:47 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT TUE JUN 7 2011
FLZ003-004-072015-
INLAND SANTA ROSA FL-COASTAL SANTA ROSA FL-
247 PM CDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 315 PM CDT...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF MILTON. THIS STORM WAS DRIFTING
TO THE WEST NORTHWEST.
* OTHER LOCATIONS POTENTIALLY IMPACTED INCLUDE BUT ARE NOT LIMITED
TO WHITING FIELD...SPRING HILL...ROEVILLE...POINT BAKER...INDIAN
FORD AND ALLENTOWN.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO PRODUCING VERY HEAVY RAINFALL. MOTORISTS SHOULD
BE ALERT FOR PONDING OF WATER ON THE ROADS.
&&
Local storm report, Jun 7, 2:17 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG RICHTON 31.35N 88.94W
06/07/2011 PERRY MS LAW ENFORCEMENT
OAK TREE REPORTED BLOWN DOWN ON BAY STREET THAT TOOK OUT
A POWERLINE. DIME TO PENNY SIZE HAIL ALSO OBSERVED.
&&
JWSpecial weather statement, Jun 7, 2:36 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT TUE JUN 7 2011
FLZ003>006-072115-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-
COASTAL SANTA ROSA FL-
336 PM CDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 415
PM CDT...
AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRESTVIEW...OR 16 MILES SOUTHWEST OF LAUREL
HILL...AND MOVING WEST AT 15 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
BAKER...GALLIVER AROUND 350 PM CDT...
NUBBIN RIDGE...CANNON TOWN AROUND 355 PM CDT...
HOLT AROUND 400 PM CDT...
BEAVER CREEK...MUNSON AROUND 415 PM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 39 AND 57.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.
&&
Special weather statement, Jun 7, 2:43 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT TUE JUN 7 2011
FLZ003-072130-
INLAND SANTA ROSA FL-
343 PM CDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SANTA ROSA COUNTY
IN NORTHWEST FLORIDA...THROUGH 430 PM CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CENTURY...OR 8 MILES SOUTH
OF JAY...AND MOVING NORTHWEST AT 10 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
JAY AROUND 405 PM CDT...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.
&&
Special weather statement, Jun 7, 2:44 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE JUN 7 2011
ALZ056-059-072130-
ESCAMBIA AL-CONECUH AL-
344 PM CDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES IN SOUTHWEST ALABAMA...THROUGH 430 PM
CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF BREWTON...OR NEAR
CASTLEBERRY...AND MOVING WEST AT 25 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
I65 AND CR 6 AROUND 400 PM CDT...
I65 AND AL 41 AROUND 410 PM CDT...
REPTON AROUND 415 PM CDT...
I65 AND AL 113 AROUND 420 PM CDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 69 AND 88.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.
&&
Special weather statement, Jun 7, 2:51 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT TUE JUN 7 2011
ALZ059-FLZ001-003-072145-
ESCAMBIA AL-INLAND ESCAMBIA FL-INLAND SANTA ROSA FL-
351 PM CDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ESCAMBIA COUNTY IN
SOUTHWEST ALABAMA...NORTHEASTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES IN NORTHWEST FLORIDA...THROUGH 445 PM CDT...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EAST BREWTON...OR NEAR DIXONVILLE...AND
MOVING WEST AT 25 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
JAY AROUND 410 PM CDT...
POLLARD AROUND 415 PM CDT...
FLOMATON...CENTURY AROUND 425 PM CDT...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.
&&
Thunderstorm Wind, Escambia
- When
- June 7, 3:14 PM CST to 3:16 PM CST
- Where
- Escambia County, 1 mi NE of Brewton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 31.130, -87.058
Winds estimated at 60 mph blew shingles off the roof of the WEBJ radio studio.
Thunderstorm Wind, Escambia
- When
- June 7, 3:15 PM CST to 3:17 PM CST
- Where
- Escambia County, 2 mi S of Brewton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 31.091, -87.070
Winds estimated at 60 mph blew down a large tree over on a mobile home.
Thunderstorm Wind, Escambia
- When
- June 7, 3:15 PM CST to 3:17 PM CST
- Where
- Escambia County, Brewton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.120, -87.070
Winds estimated at 60 mph blew several trees down.
Hail, Monroe
- When
- June 7, 3:43 PM CST to 3:45 PM CST
- Where
- Monroe County, Uriah
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.300, -87.500
Thunderstorm Wind, Monroe
- When
- June 7, 4:13 PM CST to 4:15 PM CST
- Where
- Monroe County, 5 mi WSW of Uriah
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.272, -87.578
Winds estimated at 60 mph blew down trees in several areas across southern Monroe county.
Thunderstorm Wind, Escambia
- When
- June 7, 4:15 PM CST to 4:17 PM CST
- Where
- Escambia County, Brewton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 31.120, -87.070
Winds estimated at 60 mph blew down numerous trees across the area.
Thunderstorm Wind, Washington
- When
- June 7, 4:25 PM CST to 4:27 PM CST
- Where
- Washington County, Fruitdale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 31.330, -88.420
Winds estimated at 60 mph blew down numerous trees across the area.
Hail, Washington
- When
- June 7, 5:08 PM CST to 5:10 PM CST
- Where
- Washington County, Topton
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.280, -88.150
Thunderstorm Wind, Washington
- When
- June 7, 5:20 PM CST to 5:22 PM CST
- Where
- Washington County, Vinegar Bend
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.270, -88.350
Winds estimated at 60 mph blew several trees down.
Thunderstorm Wind, Washington
- When
- June 7, 5:27 PM CST to 5:29 PM CST
- Where
- Washington County, Deer Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.220, -88.320
Winds estimated at 60 mph blew down several tress across the area. One tree fell on a house.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strike in Louisiana, June 7, 20111 death · $65,000 · 61 kt wind · 6 events
- Flash Flood and Hail in Mississippi, June 7, 2011$654,000 · 1.75 in hail · 38 events
- Hail and Damaging Winds in Ohio, June 7, 2011$418,000 · 2 in hail · 30 events
- Hail and Damaging Winds in Ohio, June 7, 2011$395,000 · 50 kt wind · 10 events
- Flooding in Washington, June 7 to 30, 2011$420,000 · 3 events
- Damaging Winds in Pennsylvania, June 7, 2011$70,000 · 50 kt wind · 2 events
- Hail and Damaging Wind in Louisiana, June 7, 2011$70,000 · 1 in hail · 2 events
- Damaging Winds in North Carolina, June 7, 2011$64,000 · 60 kt wind · 2 events
- Damaging Wind and Lightning Strike in New York, June 7, 2011$52,000 · 52 kt wind · 2 events
- Damaging Winds in Virginia, June 7, 2011$29,000 · 55 kt wind · 3 events
- Hail and Damaging Winds in West Virginia, June 7, 2011$15,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Ohio, June 7, 2011$5,000 · 1.75 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 326265, 326259, 326278, 326264, 326266, 326257, 326262, 326268, 326276, 326254.